# SDR DXTA2014102005914

- Difficulty date: October 19, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 9,378 hours, 7,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING ON THE GROUND & WITH THE ENGINES OFF,  HAD SMOKE IN THE AFT CABIN.  COMPLETED PRELIMINARY INSPECTION OF APU & RELATED PLUMBING.  RAN APU , CONTACT BLEED AIR SUPPLIED FOR 1.0 WITH NO INDICATION OF SMOKE IN THE AFT CABIN OR SMOKE ODOR IN ACFT.  ALL WORK ACCOMPLISHED IAW MM 49-20-00.  NO FURTHER ACTION REQUIRED.
